# SDR 7C7A2016051400243

- Difficulty date: May 14, 2016
- Submitted: May 14, 2016
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 49,206 hours, 62,171 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 8571110001
- Part serial: RD85773791
- Condition: Damaged
- Location: Lt Wing
- Part time: 49,206 hours, 62,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO LT WING STRESS PANEL 521AT, ONE COUNTERSINK NOT COVERED BY RD8-57-2674.  REPAIRED IAW RD8-57-7379.
